# SDR QXEA200602953

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,170 hours, 27,760 cycles
- Engine: Pwa PW123D
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Acm
- Part time: 3,335 hours, 4,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2141 DURING CLIMB, LEVEL OFF AND DESCENT, MASTER WARNING SMOKE ILLUMINATED APPROXIMATELY 10 TIMES FOR 3-5 SECONDS EACH TIME. MAINTENANCE REPLACED ACM HEAT EXCHANGER IAW DHC-8-200 MM TASK 21-50-11-00-801.
